# SDR ASAA2022070439331

- Difficulty date: July 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3222
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, STA 500A-500G, BL-0, SKINIS CORRODED AT 5EA DRAIN PLUGS. DOTS N074 AND N073DOT: N074TIPR833K. GROUNDED - YES. REMOVED CORROSION FROM LOWER SKIN AT STA 500A-500G BL-0 AT 5EA DRAIN PLUGS ORIGINAL THICKNESS OF 0.080", LOSS OF 0.003", WITH 0.077" REMAINING, FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-70-01-1A-1. HIGH FREQUENCY EDDY TEST ACCOMPLISHED. WITH NO INDICATIONS IAW B737 NTM PT6, 51-00-00. ALODINED, PRIMED AND PAINTED AREA IAW B737 SRM 53-30-01-1A-1.TH: T8224C, T8257IDOT REMOVED.
